# SDR JJBA20220908006

- Difficulty date: September 1, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 37,881 hours, 26,509 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUSPECTED (14X) ON RH SKIN AROUND SEVERAL FASTENERS BTW FR 77-80 BTW STR 3R-9R. PAINT STRIPPED ON RH SKIN BTW FR 77-80 AND BTW STR 3R-9R. (8X) CRACKS FOUND AROUND RIVETS ON RH REAR FUSE SKIN BTW FR77-80 AND BTW STR 3R-9R NEED TO BE REPAIRED ON RH REAR FUSE SKIN BTW FR 77-80 BTW STR 3R-9R (X3). RIVETS HOLES REWORKED. (X3) BUSHINGS LOCALLY FABRICATED. (X3) BUSHINGS AT CRACKED RIVET HOLE LOCATION INSTALLED. (X5) CRACK REPAIRED WITH CUT OUT AND DOUBLER AT STR FR AND FR78 AND STR 6R AND FR 79
